# SDR ABXA20120720236

- Difficulty date: July 20, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 52,973 hours, 40,703 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10335
- Part serial: 401
- Condition: Corroded
- Location: Nhr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT MOUNT CORRODED AT THE INBOARD LWR PORTION AND THE OUTBOARD FWD AREA.  REMOVED AND REPLACED AFT ENGINE MOUNT AS REQUIRED IAW B767 AMM CONFIG 10  71-21-02-4, ACFT WAS GROUNDED.
